# SDR CA070907004

- Difficulty date: September 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,730 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Engine Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LINE ASSY WAS FOUND TO HAVE BEEN CHAFED BY THE STARTER GENERATOR VENT HOSE, CAUSING A VERY SMALL PIN HOLE IN THE RIGID STAINLESS FUEL LINE, RESULTING IN A FUEL LEAK. (TC NR 20070907004)
